# SDR DALA2022050603182

- Difficulty date: May 5, 2022
- Submitted: May 6, 2022
- Operation: Air carrier
- Aircraft: N323US
- Make and model: Airbus A320-211
- Aircraft serial: 272
- Aircraft time: 85,914 hours, 39,290 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3223 CORROSION ON RETRACTION ACTUATOR ATTACHMENT BRACKET UPPER AND LOWER FACE AND BETWEEN BUSHING AND BORE AT LH MAIN LANDING GEAR. CORRECTIVE ACTION: REPAIRED PER A320 SRM 57-26-13-300-008 AND A320 SRM 51-72-12-911-002. (2223597)
